MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD SAFETY-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY BD SAFETY-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305900
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
While preparing the or for a surgical procedure, the scrub tech found a bd safetyglide 22g x 1 1/2 hypodermic needle in its packaging with no protective cover on the sharp end which was also protruding out the plastic packaging.The scrub tech was able to prevent the device from reaching the surgical table and also from stabbing herself during the process.

Brand Name
BD SAFETY-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key10413040
Report Number10413040
Device Sequence Number14340585
Product Code FMI
UDI-Device Identifier00382903059003
UDI-Public(01)00382903059003
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2020
Report Date (Section F) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number305900
Device Catalogue Number305900
Device Lot Number9316337
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/07/2020